Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7720
Title: On Quasi-Jacobi and Jacobi-Quasi Bialgebroids
Authors: Costa, J. Nunes da 
Petalidou, F. 
Issue Date: 2007
Citation: Letters in Mathematical Physics. 80:2 (2007) 155-169
Abstract: Abstract We study quasi-Jacobi and Jacobi-quasi bialgebroids and their relationships with twisted Jacobi and quasi Jacobi manifolds. We show that we can construct quasi-Lie bialgebroids from quasi-Jacobi bialgebroids, and conversely, and also that the structures induced on their base manifolds are related via a “quasi Poissonization”.
URI: http://hdl.handle.net/10316/7720
DOI: 10.1007/s11005-007-0151-5
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf163.05 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

4
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

5
checked on Aug 2, 2022

Page view(s) 50

431
checked on Aug 18, 2022

Download(s) 50

325
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.